Group Classification of Nonlinear Schrödinger Equations

Authors

  • A. G. Nikitin
  • R. O. Popovich

Abstract

We propose an approach to problems of group classification. By using this approach, we perform a complete group classification of nonlinear Schrödinger equations of the form iψ t + Δψ + F(ψ, ψ*) = 0.

Published

25.08.2001

Issue

Section

Research articles

How to Cite

Nikitin, A. G., and R. O. Popovich. “Group Classification of Nonlinear Schrödinger Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 8, Aug. 2001, pp. 1053-60, https://umj.imath.kiev.ua/index.php/umj/article/view/4326.